Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On differential Hopf algebras


Author: William Browder
Journal: Trans. Amer. Math. Soc. 107 (1963), 153-176
MSC: Primary 55.99; Secondary 55.34
DOI: https://doi.org/10.1090/S0002-9947-1963-0145530-7
MathSciNet review: 0145530
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Araki, Differential Hopf algebras and the cohomology $ \bmod\;3$ of the compact exceptional groups $ {E_7}$ and $ {E_8}$, Ann. of Math. (2) 73 (1961), 404-435. MR 0124052 (23:A1372)
  • [2] A. Borel, Sur la cohomologie des espaces fibres principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. (2) 57 (1953), 115-207. MR 0051508 (14:490e)
  • [3] -, Sous-groupes commutatifs et torsion des groupes de Lie compact connexes, Tôhoku Math. J. (2) 13 (1961), 216-240. MR 0147579 (26:5094)
  • [4] R. Bott, An application of the Morse theory to the topology of Lie groups, Bull. Soc. Math. France 84 (1956), 251-282. MR 0087035 (19:291a)
  • [5] W. Browder, Homology of loop spaces, Thesis, Princeton Univ., Princeton, N. J., 1958.
  • [6] -, The cohomology of covering spaces of H-spaces, Bull. Amer. Math. Soc. 65 (1959), 140-141. MR 0111024 (22:1891)
  • [7] -, Torsion in H-spaces, Ann. of Math. (2) 74 (1961), 24-51. MR 0124891 (23:A2201)
  • [8] -, Homotopy commutative H-spaces, Ann. of Math. (2) 75 (1962), 283-311. MR 0150778 (27:765)
  • [9] -, Higher torsion in H-spaces, Trans. Amer. Math. Soc. (to appear). MR 0155326 (27:5260)
  • [10] -, Homology operations and loop spaces, Illinois J. Math. 4 (1960), 347-357. MR 0120646 (22:11395)
  • [11] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N.J., 1956. MR 0077480 (17:1040e)
  • [12] H. Cartan and J. C. Moore, Seminaire Ecole Normale Supérieure, Paris, 1959-60.
  • [13] V. K. A. M. Guggenheim and J. C. Moore, Acyclic models and fibre spaces, Trans. Amer. Math. Soc. 85 (1957), 265-306. MR 0086301 (19:160a)
  • [14] T. Kudo and S. Araki, Topology of $ {H_n}$-spaces and H-squaring operations, Mem. Fac. Sci. Kyushu Univ. Ser. A 10 (1956), 85-120. MR 0087948 (19:442b)
  • [15] A. Liulevicius, The factorization of cyclic reduced powers by secondary cohomology operations, Proc. Nat. Acad. Sci. U.S.A. 46 (1960), 978-981. MR 0132543 (24:A2383)
  • [16] J. Milnor and J. C. Moore, On the structure of Hopf algebras, Princeton Univ. Princeton, N. J., 1959 (mimeographed), (to appear). MR 0174052 (30:4259)
  • [17] J. C. Moore, The double suspension and p-primary components of the homotopy groups of spheres, Bol. Soc. Mat. Mexicana 1 (1956), 28-37. MR 0092967 (19:1188f)
  • [18] E. C. Zeeman, A proof of the comparison theorem for spectral sequences, Proc. Cambridge Philos. Soc. 53 (1957), 57-62. MR 0084769 (18:918f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.99, 55.34

Retrieve articles in all journals with MSC: 55.99, 55.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0145530-7
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society